# SDR IPXA09M55900

- Difficulty date: April 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 285-W4-007, RT WING, INBD TOP FIXED L/E AT XFS 231, NEEDS VALIDATION FOR REPAIR.  BASED UPON COLLECTED INFO, REPAIR SEQ NBR 285-W4-007 DOES NOT CORRELATE TO SRM 57-10-00, FIG 24, VOL I, REV 40.  EXISTING REPAIR AT DISCREPANT AREA.  REMOVED PER EN 1217-09.  10X VISUAL AND HFEC INSPECTION C/O ON CUT OUT AREA, FOUND NO CRACK OR CORROSION.  NEW REPAIR DOUBLER FABRICATED AND INSTALLED PER EN 1217-09.
